# SDR 03FDEA01779

- Difficulty date: October 9, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 37,444 hours, 8,678 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC0503
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAP O/B HINGE BRACKET (WING SIDE) CORRODED ON SURFACE IN LOWER O/B ATTACHMENT HOLE CAVITY.  COMPLIED WITH FEDEX EA 1-5740-71745, WINGS - LEFT AND RIGHT OUTBOARD FLAP, OUTBOARD HINGE BRACKET ASSEMBLY CORROSION.
